# SDR UALA2013012400420

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 63,357 hours, 22,427 cycles
- Engine: Pwa PW2037
- System (JASC): 7300 · Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT ENGINE LEAKING FUEL OUT OF FAN COWL.  FOUND FUEL LEAKING AT B-NUT ON BLEED CONVERTER VALVE.  CUT SAFETY WIRE AND RETORQUED B-NUT AND RESAFTIED.  LEAK CHECKED GOOD.
